MAUDE Adverse Event Report: ARTHREX, INC. DW REMOTE; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. DW REMOTE; ARTHROSCOPE AND ACCESSORIES
Model Number DW REMOTE
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 02/21/2025, it was reported by a sales representative via (b)(4) that an ar-6482 remote's cord is frayed, exposing wires.Issue discovered during surgery, device swapped, and case completed with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-6482 (batch/serial number (b)(6)) was received for investigation.Visual evaluation confirms the allegation that the device cord is damaged, exposing the wires.Functional testing cannot be performed due to the damaged cord.No further investigation can be performed.The most likely cause of the reported failure is wear and tear.Device manufacturing date: 09-may-2022.

Brand Name
DW REMOTE
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21535623
Report Number1220246-2025-00795
Device Sequence Number15466354
Product Code HRX
UDI-Device Identifier00888867039421
UDI-Public(01)00888867039421(11)220509(10)14958367
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDW REMOTE
Device Catalogue NumberAR-6482
Device Lot Number14958367
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown